# SDR CA150226004

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,921 hours
- Engine: Allsn 250C47B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117F
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT OBSERVED THE HYD CAUTION LIGHT STAYED ILLUMINATED & FELT THE FLIGHT CONTROLS STIFFEN UP AFTER ENG START.  TAKE OFF WAS ABORTED & THE ENG WAS SHUT DOWN.  HYD FLUID RESERVOIR WAS FULL SO HYD PUMP WAS REPLACED.  HYD OPERATED NORMALLY & ACFT WAS RETURNED TO SERVICE.  HYD PUMP DRIVE SHAFT & ADAPTER FOUND SERVICEABLE. PUMP IS BEING SENT TO THE OEM FOR REPAIR OR OVERHAUL AS NECESSARY.
